# SDR DALA2021042702433

- Difficulty date: April 25, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 62,587 hours, 20,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Seat 38c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 EXIT SIGN MISSING 38C. CORRECTIVE ACTION: REPLACED SIGN. (1791567)
